# SDR UPS01834685

- Difficulty date: January 3, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558452N
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 1230 BATHTUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG 34L AND 35L.  REMOVED AND REPLACED FITTING IAW DWG 3755845 AND SRM 51-1-20D.
